按条件检索“205”条记录

已选条件: 数据来源: WOS × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term EI SCOPUS SCIE

作者:Wang, Y.;Si, J.

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:ZAMP: Zeitschrift fur Angewandte Mathematik und Physik: = Journal of Applied Mathematics and Physics: = Journal de Mathematiques et de Physique Appliquees,ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2012,Vol.63,Issue.1,189-190

WOS被引数:5

资源类型:期刊论文

WOS:000299505900009

2. The characteristic finite element alternating-direction method with moving meshes for the transient behavior of a semiconductor device SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,86-104

WOS被引数:4

资源类型:期刊论文

WOS:000301405600007

3. THE LINEAR 2-ARBORICITY OF PLANAR GRAPHSWITHOUT ADJACENT SHORT CYCLES SCOPUS SCIE

作者:HONG-YU CHEN;XIANG TAN;JIAN-LIANG WU

作者机构:[Chen, H.-Y] School of Sciences, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, Shandong, 250014, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.1,145-154

WOS被引数:4

资源类型:期刊论文

WOS:000301009800014

4. Mean-field backward doubly stochastic differential equations and related SPDEs SCIE

作者:Xu, Ruimin

作者机构:[Xu, Ruimin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ruimin] Shandong Polytech Univ, Sch Math, Jinan 250353, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2012

WOS被引数:3

资源类型:期刊论文

WOS:000317468800008

5. Existence of multiple positive solutions to singular elliptic systems involving critical exponents EI SCOPUS SCIE

作者:Zhang, J.;Wei, Z.

作者机构:[Zhang, J] Department of Mathematical Sciences, Tsinghua University, Beijing, 100084, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2012,Vol.75,Issue.2,559-573

WOS被引数:1

资源类型:期刊论文

WOS:000296562200012

6. Positive solutions for a second-order p-Laplacian impulsive boundary value problem SCIE

作者:Ding, Youzheng; O'Regan, Donal

作者机构:[Ding, Youzheng] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Dept Math, Galway, Ireland.; [Ding, Youzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2012

WOS被引数:4

资源类型:期刊论文

WOS:000312398800001

7. Thermal wave model of bioheat transfer with modified Riemann-Liouville fractional derivative SCOPUS SCIE

作者:Jiang, Xiaoyun; Qi, Haitao

作者机构:[Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2012,Vol.45,Issue.48

WOS被引数:27

资源类型:期刊论文

WOS:000311337400005

8. Lp Solutions of Backward Stochastic Volterra Integral Equations CSCD SCOPUS SCIE

作者:Tian Xiao WANG[1]

作者机构:[Tian Xiao WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,Vol.28,Issue.9,1875-1882

WOS被引数:3

资源类型:期刊论文

WOS:000307427100012

9. Positive solutions for a boundary-value problem with Riemann-Liouville fractional derivative* SCOPUS SCIE

作者:Xu, J.;Wei, Z.;Ding, Y.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China;[ Ding, Y] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2012,Vol.52,Issue.4,462-476

WOS被引数:5

资源类型:期刊论文

WOS:000312144200010

10. A Note on Martindale Lemma SCOPUS SCIE

作者:Xu, Xiaowei; Ma, Jing; Niu, Fengwen

作者机构:[Xu, Xiaowei; Ma, Jing; Niu, Fengwen] Jilin Univ, Coll Math, Changchun 130012, Peoples R China.; [Xu, Xiaowei] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ALGEBRA COLLOQUIUM,2012,Vol.19,Issue.1,169-174

资源类型:期刊论文

WOS:000299472800011

11. One-step fabrication of branched poly(vinyl alcohol) nanofibers by magnetic coaxial electrospinning EI SCOPUS SCIE

作者:Wu, H.;Fan, J.;Wan, X.;Du, N.

作者机构:[Wu, H] College of Civil Engineering, Guangzhou University, Guangzhou 51006, China, Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Fan, J] Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Wan, X] Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Du, N] School of Mathematics and System Science, Shandong University, Jinan 250100, China

来源:Journal of Applied Polymer Science,JOURNAL OF APPLIED POLYMER SCIENCE,2012,Vol.125,Issue.2,1425-1429

WOS被引数:2

资源类型:期刊论文

WOS:000302350300072

12. A General Construction of Sequences with Good Autocorrelation over the 16-QAM Constellation EI SCOPUS SCIE

作者:Xuan ZHANG;Jing QIN;Qiaoyan WEN;Jie ZHANG

作者机构:[Zhang, X] School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China;[ Qin, J] School of Mathematics, Shandong University, Jinan, China;[ Wen, Q] State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing, China;[ Zhang, J] State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing, China

来源:IEICE Transactions on fundamentals of electronics, communications & computer sciences,IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2012,Vol.E95A,Issue.10,1801-1805

资源类型:期刊论文

WOS:000310397900021

13. K-forested choosability of planar graphs and sparse graphs SCOPUS SCIE

作者:Zhang, X.;Liu, G.;Wu, J.-L.

作者机构:[Zhang, X] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China;[ Liu, G] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China;[ Wu, J.-L] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2012,Vol.312,Issue.5,999-1005

资源类型:期刊论文

WOS:000300758300019

14. An immersed Eulerian-Lagrangian localized adjoint method for transient advection-diffusion equations with interfaces SCOPUS SCIE

作者:Wang, K.;Wang, H.;Yu, X.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Yu, X] Laboratory of Applied Physics, Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,29-42

WOS被引数:9

资源类型:期刊论文

WOS:000301405600003

15. Nonlinear fractional stochastic PDEs and BDSDEs with Hurst parameter in (1/2,1) EI SCOPUS SCIE

作者:Jing, Shuai

作者机构:[Jing, Shuai] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Jing, Shuai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2012,Vol.61,Issue.5,655-665

WOS被引数:2

资源类型:期刊论文

WOS:000304521100005

16. ON SUMS OF SQUARES OF PRIMES AND A kTH POWER OF PRIME SCOPUS SCIE

作者:TAIYU LI

作者机构:[Li, T] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2012,Vol.42,Issue.1,201-222

资源类型:期刊论文

WOS:000301512000011

17. Construction and Optimization of Fuzzy Relation Matrices model based-on Semi-tensor Product CPCI-S

作者:Lv Hongli; Cheng Daizhan; Feng Jun-e; Duan Peiyong

作者机构:[Lv Hongli; Duan Peiyong] Shandong Jianzhu Univ, Inst Informat & Elect Engn, Jinan 250101, Peoples R China.; [Lv Hongli; Cheng Daizhan; Feng Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:31st Chinese Control Conference

会议日期:JUL 25-27, 2012

来源:PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE,20123488-3493

WOS被引数:1

资源类型:会议论文

WOS:000393905903112

18. MATCHING FUNCTION-BASED FULLY IMPLICATIONAL METHODS FOR FUZZY REASONING CPCI-S

作者:Liu, Huawen; Xue, Peijun

作者机构:[Liu, Huawen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:3rd International Conference on Quantitative Logic and Soft Computing (QL and SC)

会议日期:MAY 12-15, 2012

来源:QUANTITATIVE LOGIC AND SOFT COMPUTING,2012,Vol.5,97-106

资源类型:会议论文

WOS:000343469800015

19. Infinite Time Linear Quadratic Differential Games for Singular Systems CPCI-S

作者:Wu, Tongxin; Feng, Jun-e; Zhang, Lequn; Man, Hui

作者机构:[Wu, Tongxin; Feng, Jun-e; Zhang, Lequn; Man, Hui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:24th Chinese Control and Decision Conference (CCDC)

会议日期:MAY 23-25, 2012

来源:PROCEEDINGS OF THE 2012 24TH CHINESE CONTROL AND DECISION CONFERENCE (CCDC),201257-62

资源类型:会议论文

WOS:000323966200027

20. Cryptanalysis of a Homomorphic Encryption Scheme From ISIT 2008 CPCI-S

作者:Bi, Jingguo; Liu, Mingjie; Wang, Xiaoyun

作者机构:[Bi, Jingguo; Wang, Xiaoyun] Shandong Univ, Sch Math, Lab Cryptog Technol & Informat Secur, Jinan 250100, Peoples R China.; [Liu, Mingjie; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.

会议名称:IEEE International Symposium on Information Theory

会议日期:JUL 01-06, 2012

来源:2012 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY PROCEEDINGS (ISIT),2012

资源类型:会议论文

WOS:000312544302050

共 11 页, 205 条记录

TOP